# SDR USAASB01065

- Difficulty date: February 27, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 654476028
- Condition: Faulty
- Location: Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1625 - EN ROUTE FROM CLT-JAX, AS CREW RETRACTED THE FLAPS/SLATS, THE NR 6 LEADING EDGE SLAT INTRANSIT LIGHT ILLUMINATED ON THE FORWARD AND OVERHEAD PANELS AND WOULD NOT EXTINGUISH.  THE CREW VISUALLY LOOKED AT THE SLATS ON THE WINGS AND APPEARED TO BE STOWED.  HOWEVER, AIRCRAFT DID ENCOUNTER SOME ROLL TO THE RIGHT.  DECISION WAS MADE TO RETURN TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  SUBSEQUENT DISCUSSION WITH THE CREW VERIFIED PROBLEM AS INDICATION ONLY.  PERFORMED SLAT OPERATION EXTEND/RETRACTION CHECKS.  OPERATION NORMAL.  MAINTENANCE REMOVED AND REPLACED THE NR 6 SLAT ACTUATOR ROD END SWITCH ASSY PER MM 27-81-44.  OPS CHECK GOOD.  (M)
